MAUDE Adverse Event Report: TRIMED VOLAR BEARING PLATES; VOLAR BEARING PLATE, 3-HOLE, LT, NARROW

TRIMED VOLAR BEARING PLATES; VOLAR BEARING PLATE, 3-HOLE, LT, NARROW
Model Number VBEAL-3-7N
Medical Device Problem Codes Off-Label Use (1494); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Trimed's medical advisor reported on 05nov2023 that a surgeon informed him that on one case, he was using a wrist fixation system 3 volar bearing plate and used a standard bone screw to pull the plate up to the bone.This is not on the trimed surgical technique manual, therefore this was off label use.When the surgeon went to put the peg in, he thinks that the bearing may have come out of the bottom of the plate, but felt that fixation was excellent, was pleased with the result, and didn't feel removal was needed or necessary.It has been reported that the patient has done great and this did not cause additional harm.

Brand Name
VOLAR BEARING PLATES
Common Device Name
VOLAR BEARING PLATE, 3-HOLE, LT, NARROW
Manufacturer (Section D)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key18223020
Report Number2031009-2023-00007
Device Sequence Number5709719
Product Code HRS
UDI-Device Identifier00842188124907
UDI-Public00842188124907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVBEAL-3-7N
Device Catalogue NumberVBEAL-3-7N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2031009-11/28/2023-001-R
Patient Sequence Number1
Patient SexUnknown